# SDR SWAA2022020157428

- Difficulty date: September 17, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 34,012 hours, 20,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER EXTENSION AT STA 663; RBL 25.00 CRACKED. / INSTALLED STIFFENER EXTENSION AT STA 663; RBL 25.00 PER SRM 51-40-02 AND DRAWING NUMBER 111A1000.
